| Model Number |
M001363800 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual and microscopic inspections were performed.It was observed that the main coil was bent and stretched at the coil arm, zap tip and primary coil section, moreover the zap tip was detached.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 28feb2025.It was reported that insertion difficulty occurred.A 10mm x 40cm interlock-35 was selected for use in an endovascular aneurysm repair.During the procedure, it was noted that the coil was difficult to insert inside the non-boston scientific imaging catheter.Only the main coil was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed that the zap tip was detached.